RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2014, Number 1(23), Pages 40–54 (Mi pdm448)  

Mathematical Methods of Cryptography

Finding the optimal linear approximation of Feistel network

G. I. Shushuev

Novosibirsk State University, Novosibirsk, Russia

Abstract: An approach to finding the linear approximation of Feistel network is presented. The mathematical formulation of the linear approximation problem and an algorithm for finding the optimal linear approximation of the generalized Feistel network are described.

Keywords: linear cryptanalysis, Feistel network.

Full text: PDF file (805 kB)
References: PDF file   HTML file
UDC: 519.7

Citation: G. I. Shushuev, “Finding the optimal linear approximation of Feistel network”, Prikl. Diskr. Mat., 2014, no. 1(23), 40–54

Citation in format AMSBIB
\Bibitem{Shu14}
\by G.~I.~Shushuev
\paper Finding the optimal linear approximation of Feistel network
\jour Prikl. Diskr. Mat.
\yr 2014
\issue 1(23)
\pages 40--54
\mathnet{http://mi.mathnet.ru/pdm448}


Linking options:
  • http://mi.mathnet.ru/eng/pdm448
  • http://mi.mathnet.ru/eng/pdm/y2014/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:191
    Full text:84
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020